Regularity results for pluriclosed flow

Jeffrey Streets, Gang Tian

Research output: Contribution to journalArticlepeer-review

63 Scopus citations


In [27] the authors introduced a parabolic flow of pluriclosed metrics. Here we give improved regularity results for solutions to this equation. Furthermore, we exhibit this equation as the gradient flow of the lowest eigenvalue of a certain Schrödinger operator, and show the existence of an expanding entropy functional for this flow. Finally, we motivate a conjectural picture of the optimal regularity results for this flow, and discuss some of the consequences.

Original languageEnglish (US)
Pages (from-to)2389-2429
Number of pages41
JournalGeometry and Topology
Issue number4
StatePublished - Aug 22 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Geometric flow
  • Hermitian geometry


Dive into the research topics of 'Regularity results for pluriclosed flow'. Together they form a unique fingerprint.

Cite this